# SDR Y2PA201812184048

- Difficulty date: December 14, 2018
- Submitted: December 18, 2018
- Operation: Air carrier
- Aircraft: N827AA
- Make and model: Amd FALCON
- Aircraft serial: 298
- Aircraft time: 22,773 hours, 17,959 cycles
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Unknown
- Condition: Malfunctioned
- Location: Cabin Pressure
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B, A

## Discrepancy

CREW REPORTED – AIRCRAFT DECOMPRESSED AND LOST ALL CABIN PRESSURE.  CREW ON O2.  CABIN ALTITUDE CLIMBED TO 15,000 FEET.  DECLARED EMERGENCY/RETURNED TO KYIP.  USA JET MAINTENANCE AT KYIP PRESSURIZED AIRCRAFT I/A/W DA-20 MM 21-30-05.  OPS CHECK WAS GOOD. NO DEFECTS NOTED.  ALSO INSPECTED AIRCRAFT FOR LEAKS.  NO LEAKS.  PERFORMED OPS CHECK OF R/H MLG SQUAT SWITCH 17G2 I/A/W DA-20 MM 32-60-10. OPS CHECK GOOD, SWITCH OPERATES NORMAL. ALSO MANUALLY PRESSURIZED AIRCRAFT I/A/W DA-20 MM 21-30-05. AIRCRAFT REACHES MAX CABIN ALTITUDE, OPS CHECK NORMAL.  AIRCRAFT WAS SUBSEQUENTLY TEST FLOWN TO OPS CHECK THE PRESSURIZATION SYSTEM.  THE TEST FLIGHT WAS SATISFACTORY, AND THE AIRCRAFT WAS RETURNED TO SERVICE.
